# SDR AALA202112231665

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,753 hours, 11,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MISSING HARDWARE AND RADIUS LINK DAMAGE AT 1L DOOR UPPER HINGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
